Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Catino - C. Mantegazza - L. Mazzieri - M. Rimoldi

Locally Conformally Flat Quasi-Einstein Manifolds

created by catino on 07 Oct 2010
modified by root on 03 Jun 2013

[BibTeX]

Published Paper

Inserted: 7 oct 2010
Last Updated: 3 jun 2013

Journal: J. Reine Angew. Math. (Crelle's Journal)
Volume: 675 (2013)
Pages: 181-189
Year: 2013

Abstract:

In this paper we prove that any complete locally conformally flat quasi-Einstein manifold of dimension $n\geq 3$ is locally a warped product with $(n-1)$-dimensional fibers of constant curvature. This result includes also the case of locally conformally flat gradient Ricci solitons.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1